# SDR SWAA091371

- Difficulty date: February 26, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 65,699 hours, 58,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107551
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L1 DOOR EMERGENCY EXIT SIGN LIGHT BROKEN.  REMOVED AND REPLACED SIGN ASSY PER MM.
